Lq(Lp)-Theory of parabolic PDEs with variable coefficients

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Second-order parabolic equations with variable coefficients are considered on ℝd and C1 domains. Existence and uniqueness results axe given in Lq(Lp)-spaces, where it is allowed for the powers of summability with respect to space and time variables to be different.

Original languageEnglish
Pages (from-to)169-190
Number of pages22
JournalBulletin of the Korean Mathematical Society
Volume45
Issue number1
DOIs
Publication statusPublished - 2008 Feb

Keywords

  • L(L)-theory
  • Parabolic equations
  • Sobolev spaces with weights

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L<sub>q</sub>(L<sub>p</sub>)-Theory of parabolic PDEs with variable coefficients'. Together they form a unique fingerprint.

  • Cite this